# SDR 97FDEA00753

- Difficulty date: October 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: MS2125008034
- Condition: Broken
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE FLAP, INBOARD HINGE SUPPORT FITTING TO FWD CLEVIS BRACKET, INBOARD LOWER ATTACH BOLT IS SHEARED OFF AND INBOARD UPPER ATTACH BOLT CONICAL WASHER MISSING.  OUTBOARD UPPER BOLT CONICAL WASHER IS BROKEN.  *S/D*  REPLACED BOLT WITH NEW SERVICEABLE BOLT PER DAC DRAWING ARC0501 AND M/M 57-53-01-4.  (NOTE:  ALL FOUR BOLTS AND WASHERS WERE REPLACED.)   10-22-97.
